# SDR UALA2011090504745

- Difficulty date: September 2, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 54,693 hours, 15,266 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT DOOR HANDLE PAN HAS RADIAL GOUGE TWO PLACES AROUND HANDLE ROTATION POINT.  DEEPEST AREA MEASURES .015 DEEP AND WITHIN .25 OF RADIUS.  REMOVED DOOR 4R DOOR HANDLE PAN.  COMPLETED INSTALLATION OF DOOR 4R DOOR HANDLE PAN REF DWG 146N6100.
